# SDR AALA20030162

- Difficulty date: February 5, 2003
- Submitted: March 4, 2003
- Operation: Air carrier
- Aircraft: N339AA
- Make and model: Boeing 767223
- Aircraft serial: 22336
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070003001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT MAINTENANCE, FORWARD CENTER RIGHT FLIGHT ATTENDANT EMERGENCY EXIT FLASHLIGHT INOPERATIVE.  REPLACED FORWARD CENTER RIGHT FLIGHT ATTENDANT EMERGENCY EXIT FLASHLIGHT.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
